Alert archive / Illinois / Gale Warnings in 2011
Gale Warning 46, NWS Chicago, IL
NWS Chicago, IL issued this gale warning at Jan 23, 2011, 6:52 PM CST. It took effect at Jan 24, 2011, 12:00 AM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2011, 6:52 PM CST (00:52 UTC)
- In effect from
- Jan 24, 2011, 12:00 AM CST
- Expired
- Jan 24, 2011, 2:42 PM CST
- In force
- 15 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted, in the capitals the NWS used until 2016.
928 WHUS73 KLOT 240052 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 652 PM CST SUN JAN 23 2011 LMZ261-362-364-366-563-565-567-868-240900- /O.UPG.KLOT.GL.A.0003.110124T0600Z-110124T2100Z/ /O.NEW.KLOT.GL.W.0046.110124T0600Z-110124T2100Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- 652 PM CST SUN JAN 23 2011 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST MONDAY. * EXPECT SUSTAINED GALE FORCE WINDS OR FREQUENT GALE FORCE GUSTS FROM MIDNIGHT TONIGHT TO 3 PM CST MONDAY. * DURING THE GALE WARNING...THE STRONGEST WINDS WILL BE UP TO 35 KT FROM THE SOUTH. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 10 FT. THERE WILL BE OCCASIONAL WAVES UP TO 15 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BEACHLER
3 follow-up statements
638 WHUS73 KLOT 240313 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 913 PM CST SUN JAN 23 2011 LMZ261-362-364-366-563-565-567-868-241115- /O.CON.KLOT.GL.W.0046.110124T0600Z-110124T2100Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- 913 PM CST SUN JAN 23 2011 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST MONDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST MONDAY. * EXPECT SUSTAINED GALE FORCE WINDS OR FREQUENT GALE FORCE GUSTS FROM MIDNIGHT TONIGHT TO 3 PM CST MONDAY. * DURING THE GALE WARNING...THE STRONGEST WINDS WILL BE UP TO 35 KT FROM THE SOUTH. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 12 FT. THERE WILL BE OCCASIONAL WAVES UP TO 18 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SHEA/BEACH
463 WHUS73 KLOT 241455 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 855 AM CST MON JAN 24 2011 LMZ261-362-364-366-563-565-567-868-242100- /O.CON.KLOT.GL.W.0046.000000T0000Z-110124T2100Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- 855 AM CST MON JAN 24 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * EXPECT SUSTAINED GALE FORCE WINDS OR FREQUENT GALE FORCE GUSTS UNTIL 3 PM CST THIS AFTERNOON. * DURING THE GALE WARNING...THE STRONGEST WINDS WILL BE UP TO 35 KT FROM THE SOUTH. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 12 FT. THERE WILL BE OCCASIONAL WAVES UP TO 18 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>745-242300- /O.NEW.KLOT.SC.Y.0010.110124T1455Z-110125T0000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 855 AM CST MON JAN 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT UNTIL 6 PM CST THIS EVENING. * DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE UP TO 25 KT FROM THE SOUTH. WAVE ACTION WILL BE LIMITED DUE TO ICE COVER AND OFFSHORE WIND FLOW. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MDB/BMD
176 WHUS73 KLOT 242042 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 242 PM CST MON JAN 24 2011 LMZ261-362-364-366-563-565-567-868-242145- /O.CAN.KLOT.GL.W.0046.000000T0000Z-110124T2100Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- 242 PM CST MON JAN 24 2011 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE GALE WARNING. $$ LMZ740>745-242145- /O.CAN.KLOT.SC.Y.0010.000000T0000Z-110125T0000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 242 PM CST MON JAN 24 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ MDB
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Jan 23, 6:07 PM CST, 45 minutes earlier.
Area forecast discussion, Jan 23, 6:07 PM CST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
607 PM CST SUN JAN 23 2011
.DISCUSSION...
308 PM CST
TONIGHT...THE 700 MB TROUGH OVER SASKATCHEWAN AND MANITOBA
WILL BE THE UPPER AIR SUPPORT FOR A CHANCE OF SNOW AND FREEZING DRIZZLE
LATE TONIGHT AND MONDAY. THIS TROUGH WILL BRING A SURFACE LOW FROM
EASTERN SASKATCHEWAN TO LAKE SUPERIOR BY MONDAY AFTERNOON. WARM
AIR ADVECTION IS EXPECTED TO BEGIN AFTER 06 UTC. THE ISENTROPIC
LIFT ON THE 29OK SURFACE IS FORECAST TO BEGIN OVER NORTHERN
ILLINOIS AFTER 06 UTC. WE WILL FORECAST INCREASING CLOUDS TONIGHT.
THE LOW TEMPERATURE WILL BE HIGHER TONIGHT THAN LAST NIGHT. WE
WILL USE THE ECMWF FOR THE MINIMUM TEMPERATURE FORECAST AND THE
MOS GUIDANCE FOR THE MAXIMUM TEMPERATURE FORECAST. THOSE MODELS
HAD THE LOWEST MEAN ABSOLUTE ERRORS FOR THE LAST SEVEN DAYS.
MONDAY...USING THE SATELLITE IR IMAGERY AND LOOPING THE PICTURES.
WE SEE THE 700 MB TROUGH WILL BE INTO WESTERN ILLINOIS BY 10 UTC.
WE WILL FORECAST SOME FREEZING DRIZZLE OR SNOW FOR 6 AM CST MONDAY
MORNING. THIS PRECIPITATION MAY BE IN NORTHERN ILLINOIS AS EARLY
AS 3 OR 4 AM CST. WE WILL WAIT FOR A LATER MODEL RUNS AND 00 UTC
DATA TO GET A BETTER TIMING. THE FORECAST SOUNDINGS AND 975 MB AND
950 MB TEMPERATURES AND RELATIVE HUMIDITY FORECASTS SHOW SOME
SUPERCOOLED DROPLETS MAY EXIST IN THE ATMOSPHERE. AS OF THIS
TIME...WE ARE NOT EXPECTING ANY SIGNIFICANT ACCUMULATION OF ICE
OR SNOW. WE WILL STILL LEAVE THE PROBABILITY FORECAST FOR MONDAY
MORNING IN THE 30 PERCENT TO 50 PERCENT RANGE. WE EXPECT MOST OF
THE PRECIPITATION WILL BE NORTH OF THE WISCONSIN BORDER AND WILL
FALL AS SNOW. WE WILL NOT ISSUE ANY ADVISORIES AT THIS TIME.
TUESDAY THROUGH SATURDAY...WE EXPECT THE HIGH TEMPERATURES TO BE
IN THE 20S AND THE LOW TEMPERATURES TO BE IN THE TEENS. SOME LAKE
EFFECT SNOW MAY OCCUR THURSDAY AND FRIDAY THROUGH SUNDAY AS THE
WIND WILL BE OFF LAKE MICHIGAN. THIS SNOW MAY OCCUR OVER LAKE AND
PORTER COUNTIES IN INDIANA.
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 00Z...
* ADDTL MOISTURE WILL CONTINUE TO REDUCE CIGS TO IFR BY 07Z.
* PRECIP ARRIVAL ARND 07Z AND WILL PERSIST THRU 13Z.
* APPEARS CURRENTLY PRECIP WILL REMAIN AS LGT SN.
* IFR CIGS STEADILY IMPROV AFT 15Z TO MVFR/VFR BY 18Z.
BEACHLER
//DISCUSSION...UPDATED 00Z...
IR IMAGERY THIS EVENING SHOWS CONSIDERABLE CLOUD COVER PUSHING
INTO NORTHERN IL AIRFIELDS WITH MVFR/IFR CIGS ACROSS CENTRAL
IL/EASTERN IA. LGT SN HAS CONTINUED TO DEVELOP AND SPREAD EAST AS
E/SE WINDS CONTINUE FOR MOST OF NORTHERN IL AIRFIELDS. EXPECT
ADDTL MOISTURE TO POOL NE TOWARDS NORTHERN IL AIRFIELDS AND BRING
CIGS TO 3KFT AGL BY 05Z THEN CONTINUE TO LOWER WITH PRECIP ARRIVAL
AFT 06Z. HAVE ADJUSTED TIMING MUCH EARLIER THAN PREVIOUSLY
THOUGHT...HOWEVER WITH A LGT EAST FLOW THIS MAY DELAY ARRIVAL.
CONFIDENCE IS LOW ON THE PRECISE TIMING FOR PRECIP ARRIVAL. MODEL
DATA SUGGESTS THAT PRECIP WILL REMAIN AS LGT SN WHEN IT DOES
FALL...HOWEVER VERY CLOSE TO FREEZING ALOFT AT A FEW SITES. MIXED
LYR AFT 13Z STEADILY INCREASES WITH DRY AIR BEGINNING TO FILTER TO
THE LLVLS. EXPECT VFR CIGS TO RETURN AS PRECIP ENDS ARND
13-15Z...WITH WINDS ALSO KICKING UP TO 15-18KTS AT MOST AIRFIELDS.
BY 20-23Z CIGS SHUD CONTINUE TO IMPROV AND PSBLY BECOME FEW/SCT IN
THIS TIMEFRAME.
BEACHLER
//ORD AND MDW CONFIDENCE...UPDATED 00Z...
* HIGH CONFIDENCE IN WIND SPEED/DIR FORECAST.
* MEDIUM CONFIDENCE ON ARRIVAL OF MVFR/IFR CIGS.
* LOW CONFIDENCE ON ARRIVAL OF PRECIP.
* MEDIUM CONFIDENCE ON PRECIP TYPE REMAINING LGT SN.
* MEDIUM CONFIDENCE ON LOW CIGS THRU 13Z.
BEACHLER
//OUTLOOK FOR ORD/MDW FOR 06Z TUESDAY-12Z SATURDAY...UPDATED 18Z...
MONDAY NIGHT...MVFR CIGS POSSIBLE THROUGH EARLY EARLY MORNING.
TUESDAY...VFR.
WEDNESDAY...MVFR CIGS POSSIBLE.
THURSDAY...VFR.
FRIDAY...VFR.
SATURDAY...VFR.
KREIN
&&
.MARINE...
235 PM CST
GALE WATCH WILL REMAIN IN EFFECT FOR THE NORTHERN HALF OF THE LAKE
LATE TONIGHT THROUGH EARLY MONDAY AFTERNOON. MODELS HAVE
MAINTAINED THE MORE NORTHERLY TRACK OF THE CLIPPER SYSTEM TONIGHT.
WINDS ARE STILL EXPECTED TO INCREASE IN ADVANCE OF THE SYSTEM AND
MARGINAL GALES ARE STILL POSSIBLE. HOWEVER...THERE IS SOME
DISAGREEMENT AMONG THE MODELS ON HOW MUCH WIND WILL MIX DOWN TO
THE SURFACE...SO HAVE NOT UPGRADED THE GALE WATCH TO A WARNING AS
IT IS STILL SOMEWHAT QUESTIONABLE IF WINDS WILL HIT GALE FORCE
LEVELS. FOLLOWING THE PASSAGE OF A WEAK ASSOCIATED COLD FRONT...A PERIOD
OF QUIETER CONDITIONS IS EXPECTED TUESDAY BEFORE ANOTHER WEAK COLD
FRONT SWEEPS ACROSS THE LAKE EARLY WEDNESDAY. STRONGER SOUTHWEST
WINDS ARE EXPECTED LATE IN THE WEEK WITH SOME EARLY INDICATIONS
THAT ANOTHER ROUND OF GALES MAY OCCUR FRIDAY INTO SATURDAY.
KREIN
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...GALE WATCH...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-LMZ567-
LMZ868...MIDNIGHT MONDAY TO 3 PM MONDAY.
&&Hazardous weather outlook, Jan 23, 4:07 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 407 PM CST SUN JAN 23 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 242215- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 407 PM CST SUN JAN 23 2011 /507 PM EST SUN JAN 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF LIGHT SNOW OR FREEZING DRIZZLE MONDAY. THERE WILL BE A CHANCE OF LAKE EFFECT SNOW THURSDAY AND THEN AGAIN FRIDAY NIGHT THROUGH SUNDAY. THIS CHANCE OF SNOW WILL BE FOR NORTHWEST INDIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-242215- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 407 PM CST SUN JAN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-242215- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 407 PM CST SUN JAN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. GALE FORCE WINDS TO 35 KNOTS ARE POSSIBLE FOR THE NORTHERN HALF OF LAKE MICHIGAN TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALE FORCE WINDS ARE POSSIBLE FOR THE NORTH HALF OF LAKE MICHIGAN MONDAY. GALE FORCE WINDS ARE POSSIBLE FOR ALL OF LAKE MICHIGAN FRIDAY NIGHT THROUGH SUNDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 2:20 AM CST | Freezing Rain Advisory | LOT | Ford, Grundy, Iroquois, Kankakee, Kendall, LaSalle and 2 more | 9 hr |
| Jan 24, 8:55 AM CST | Small Craft Advisory | LOT | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.